Volume 21,Issue 2,2001 Table of Contents

Other Issues:  


On Poincaré′s Remark and a Kind ofNonstandard Measure Defined on *(Rn)
  L. C. Hsu and SUN Guang-run
  2001,21(2):159-164 [Abstract(2790)]  [View PDF]
C Compactness for a Class of Riemannian Manifolds with Parallel Ricci Curvature
  XU Sen-lin and MEI Jia-qiang
  2001,21(2):165-170 [Abstract(2295)]  [View PDF]
Meromorphic Solutions of Systems of Higher-Order Algebraic Differential Equations in Complex Domain
  GAO Ling-yun
  2001,21(2):171-176 [Abstract(2191)]  [View PDF]
The Problem of Timan on the Precise Order of the Best Approximations of Multivariate Functions
  KANG Shu-gui and LIU Yong-ping
  2001,21(2):177-184 [Abstract(2017)]  [View PDF]
Approximation Properties of a Class of Extremal Polynomials over Smooth Jordan Curves
  XIE Ting-fan,ZHOU Song-ping and ZHU Lai-yi
  2001,21(2):185-190 [Abstract(3079)]  [View PDF]
On Non-Decomposable Hermitian Forms over Z[(-5)1/2]
  HAN Shi-an
  2001,21(2):191-196 [Abstract(1797)]  [View PDF]
Bilocal Derivations of Reflexive Algebras
  JING Wu and WANG Xiao-jing
  2001,21(2):197-202 [Abstract(2012)]  [View PDF]
CoHopficity of Self-Injective Rings
  HAO Zhi-feng and FENG Liang-gui
  2001,21(2):203-206 [Abstract(1832)]  [View PDF]
Regular Congruence Classes of Ordered Semigroups
  XIE Xiang-yun
  2001,21(2):207-211 [Abstract(1866)]  [View PDF]
Subalgebras of Nilpotent Matrices
  LIU Jin-wang,ZHOU Fei-yue and LIU Xiao-qi
  2001,21(2):212-214 [Abstract(1765)]  [View PDF]
Some Strange Identities Related to Faa di Bruno Formula
  ZHAO Xi-qiang and WANG Tian-ning
  2001,21(2):215-218 [Abstract(2678)]  [View PDF]
Convergence of On-Line Gradient Methods for Two-Layer Feedforward Neural Networks
  LI Zheng-xue,WU Wei and ZHANG Hong-wei
  2001,21(2):219-228 [Abstract(3180)]  [View PDF]
On the Nearly Extreme Point and the Nearly Strict Convexity of Orlicz Spaces
  JI DONG-hai,WANG Ting-fu and TENG Yan-mei
  2001,21(2):229-236 [Abstract(2012)]  [View PDF]
Iterative Approximation of Fixed Points of φ-Hemicontractive Maps in Banach Spaces
  ZHOU Hai-yun
  2001,21(2):237-240 [Abstract(2372)]  [View PDF]
Positive Solutions of Boundary Value Problems of Some Singular Second Order Systems
  YAO Qing-liu and BAI Zhan-bing
  2001,21(2):241-246 [Abstract(2062)]  [View PDF]
The Approximate Solutions for a Class of Differential Difference Equations
  ZHAO Jie-min
  2001,21(2):247-251 [Abstract(1877)]  [View PDF]
The Roots of the Ad joint Polynomial of a Class of Graphs
  MA Hai-cheng
  2001,21(2):252-256 [Abstract(1926)]  [View PDF]
Influence of Baer's Conditions on Groups
  BAN Gui-ning,PANG Su-lin and ZHAO Xiao-hai
  2001,21(2):257-263 [Abstract(1717)]  [View PDF]
Equivalence of Some Conditions in Left Continuous Rings
  CHEN Miao-sen
  2001,21(2):264-266 [Abstract(1898)]  [View PDF]
Von-Neumann Regularity of N-rings
  WU Jun and YIN Xiao-bin
  2001,21(2):267-272 [Abstract(2268)]  [View PDF]
Enumeration of Isomorphism Types of Cayley Graphs of Small Valencies on Dihedral Groups
  CHEN Jin-zhi and WANG Ru-ji
  2001,21(2):273-280 [Abstract(2019)]  [View PDF]
On the Calculation of P(n,k) and its Good Field
  WU Qi-qi
  2001,21(2):281-286 [Abstract(1968)]  [View PDF]
(0,1,3) Interpolation on the Zeros of πn(x)
  XIE Si-qing
  2001,21(2):287-294 [Abstract(1826)]  [View PDF]
Saturation Class of A Kind of Generalized Rational Operator
  ZHANG Ren-jiang
  2001,21(2):295-301 [Abstract(1697)]  [View PDF]
The Index of Convergence of a Line Digraph
  2001,21(2):302-304 [Abstract(1862)]  [View PDF]
The Geometric Properties of the Complete Noncompact Surface with Nonnegative Curvature
  ZHAN Hua-shui
  2001,21(2):305-310 [Abstract(1984)]  [View PDF]
The Metric Equations of Bifundamental Figurate in Non-Euclidean Space
  YANG Shi-guo
  2001,21(2):311-316 [Abstract(2078)]  [View PDF]